Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 8, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Apr 12, 2012, 9:10 PM CDT for Hitchcock County, Red Willow County, Nebraska. It was in force for 50 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2012, 9:10 PM CDT (02:10 UTC)
- Expired
- Apr 12, 2012, 10:00 PM CDT
- In force
- 50 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Hitchcock County, NE, Red Willow County, NE
The radar
The Goodland radar (KGLD), 109 km from the middle of the area, began a volume at 02:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 9:16 PM CDT | HAIL 1.5 | 10 Ssw Trenton, NE | ALSO 65 MPH WIND GUSTS. |
| Apr 12, 9:37 PM CDT | TSTM WND GST 71 | 16 E Trenton, NE | ALSO QUARTER SIZED HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 8:38 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.2 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 188 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 487 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 458 m²/s²
- 0-3 km storm-relative helicity
- 490 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
524
WUUS53 KGLD 130210
SVRGLD
NEC087-145-130300-
/O.NEW.KGLD.SV.W.0008.120413T0210Z-120413T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
910 PM CDT THU APR 12 2012
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA...
WEST CENTRAL RED WILLOW COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 1000 PM CDT
* AT 907 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
SOUTH OF TRENTON...AND WAS MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
TRENTON AND CULBERTSON.
THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 56 AND 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4016 10064 4001 10093 4000 10097 4000 10106
4009 10120 4036 10100 4035 10089
TIME...MOT...LOC 0210Z 232DEG 25KT 4008 10102
WIND...HAIL 60MPH 1.00IN
$$
LOCKHART1 follow-up statement
946
WWUS53 KGLD 130219
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
819 PM MDT THU APR 12 2012
NEC087-145-130300-
/O.CON.KGLD.SV.W.0008.000000T0000Z-120413T0300Z/
HITCHCOCK NE-RED WILLOW NE-
919 PM CDT THU APR 12 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
RED WILLOW AND EASTERN HITCHCOCK COUNTIES UNTIL 1000 PM CDT...
AT 916 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5
MILES SOUTH OF TRENTON...AND WAS MOVING NORTHEAST AT 30 MPH.
IN ADDITION...AT 916 PM CDT PING PONG BALL SIZE HAIL WAS REPORTED
10 MILES SOUTH OF TRENTON WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CULBERTSON.
THIS INCLUDES HIGHWAY 34 BETWEEN MILE MARKERS 57 AND 81.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4035 10089 4016 10064 4001 10093 4000 10097
4001 10106 4017 10112 4036 10100
TIME...MOT...LOC 0218Z 232DEG 25KT 4011 10096
WIND...HAIL 60MPH 1.50IN
$$
LOCKHARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 7:39 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Apr 12, 7:39 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 639 PM MDT THU APR 12 2012 .UPDATE... ISSUED AT 627 PM MDT THU APR 12 2012 IMMEDIATE CONCERNS CENTER AROUND SEVERE WEATHER POTENTIAL AND STORM TIMING THROUGH THE EVENING HOURS. AT 00Z...COLD FRONT WAS ALONG A HAIGLER TO IDALIA TO FLAGLER LINE...WITH DRYLINE EXTENDING TO THE SOUTH ALONG THE KS-COLORADO BORDER. LOCALLY STRONG WINDS HAVE BEEN OBSERVED NEAR GLD WITH GUSTS IN EXCEEDING 40 KTS...BUT WITH FROP COMING SOON AND SMALL AREA OF COVERAGE DO NOT PLAN ANY ADVISORY AT THIS TIME. THINKING THAT PASSAGE OF COLD FRONT WILL END SEVERE THREAT AND WILL BE CLEARING YUMA COUNTY FROM WATCH SOON...STRONG WINDS ALONG DRYLINE AND AHEAD OF FRONT HAVE ME CONCERNED THAT STORMS WILL REDEVELOP ALONG THIS INTERSECTION AND EXPECT STRONG/SEVERE STORMS TO INITIATE AROUND KANORADO OVER THE NEXT HOUR. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 228 PM MDT THU APR 12 2012 TONIGHT...THUNDERSTORMS ARE EXPECTED THROUGH THE EVENING HOURS AS THE DRY LINE MOVES EASTWARD...AND SOME OF THESE STORMS ARE EXPECTED TO BECOME SEVERE. THE MAIN THREATS WILL BE TORNADOES AND LARGE HAIL. STORM MOTION SHOULD BE TO THE NORTHEAST NEAR 35 MPH. A LOW LEVEL JET WILL STRENGTHEN DURING THE EARLY EVENING...INCREASING LOW LEVEL WIND SHEAR OVER THE EASTERN PORTION OF THE AREA. THIS WIND SHEAR WILL AID STORM FORMATION INTO THE EVENING. BY 06Z...THE POTENTIAL FOR THUNDERSTORMS SHOULD BE LIMITED TO THE EXTREME NORTHEASTERN PORTION OF THE AREA...AND THE ATMOSPHERE SHOULD BECOME INCREASINGLY CAPPED IN THE 04-06Z TIME FRAME. FRIDAY-FRIDAY NIGHT...THERE IS SOME INDICATION BY NAM/MET THAT FOG MAY DEVELOP EARLY FRIDAY MORNING ACROSS THE NE PART OF THE CWA. MODEL SOUNDINGS SHOW QUITE A BIT OF DRYING OCCURRING IN THE BL ACROSS THE AREA WITH WEST WINDS...SO I LEFT MENTION OUT. SHORTWAVE RIDGE EXPECTED TO REMAIN IN PLACE OVER CWA FRIDAY/FRIDAY NIGHT WITH LARGE SCALE SUBSIDENCE IN PLACE. BROAD LARGE SCALE TROUGH WILL REMAIN ACROSS THE WESTERN US...WITH WEAK SHORTWAVE TROUGHS MOVING ALONG THE EASTERN EDGE INTO THE CENTRAL ROCKIES. MAIN EFFECT FRIDAY AND FRIDAY NIGHT WILL BE TO BRING HIGH CLOUDS ACROSS THE AREA. MILD HIGH TEMPS IN THE UPPER 60S/LOW 70S EXPECTED FROM THE WEST TO THE EAST...POSSIBLY MID/UPPER 70S IN NORTON/GRAHAM COUNTIES. .LONG TERM...(SATURDAY THROUGH THURSDAY) ISSUED AT 228 PM MDT THU APR 12 2012 SATURDAY-SUNDAY NIGHT...LIFT/MOISTURE BEGINS TO MOVE INTO THE NW PART OF THE CWA LATE SATURDAY AFTERNOON INTO SATURDAY NIGHT FROM AS THE LARGE SCALE TROUGH FINALLY BEGINS TO SHIFT EAST TOWARDS THE FOUR CORNERS REGION. I ADDED SLIGHT CHANCE FOR SHOWERS/THUNDERSTORMS BEGINNING SATURDAY AFTERNOON IN THE FAR NW CWA...WITH INCREASING CHANCES THROUGH THE EVENING/OVERNIGHT PERIOD SPREADING EAST INTO THE REST OF THE CWA. GUIDANCE IS IN GOOD AGREEMENT ON STRONG/CLOSED H7/H5 UPPER LOW MOVING DIRECTLY OVER CWA...WITH GOOD LIFT/MOISTURE ACROSS THE NW HALF OF THE CWA THROUGH SUNDAY NIGHT. I INCREASED POPS ACROSS THE CWA...WITH LIKELY POPS LIMITED ACROSS THE NW. A STRONG COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL MOVE ACROSS THE CWA BY LATE SUNDAY AFTERNOON...WITH COOLING TEMPERATURES THROUGH THE DAY. MODELS SHOW ELEVATED INSTABILITY ASSOCIATED WITH THE UPPER LOW ACROSS THE CWA AHEAD OF THE COLD FRONT...SO I LEFT THUNDERSTORM MENTION THROUGH THE DAY SUNDAY AFTERNOON. MODEL SOUNDINGS WOULD INDICATE PRECIP POSSIBLY CHANGING OVER TO SNOW AS EARLY AS SUNDAY EVENING ACROSS EASTERN COLORADO AS COLD AIR MOVES INTO THE AREA...AND THEN FURTHER EAST INTO THE CWA AFTER MIDNIGHT. I KEPT RAIN/SNOW MIX MENTION FOR NOW ACROSS THE WESTERN CWA...WITH BEST CHANCE FOR ALL SNOW LIMITED TO EASTERN COLORADO AFTER MIDNIGHT. PRECIP SHOULD TAPER OFF BY SUNRISE MONDAY AS UPPER LOW MOVES EAST. ANOTHER CONCERN WORTH MENTIONING WITH THIS SYSTEM WILL BE THE POTENTIAL FOR VERY STRONG WINDS TO DEVELOP SUNDAY AFTERNOON/EVENING BEHIND THE COLD FRONT. PRESSURE RISES 5-9MB ADVERTISED BY GFS/ECMWF AND H85 WINDS 45-50KT WOULD SUPPORT POTENTIAL FOR ADVISORY...POSSIBLY WARNING CRITERIA WINDS DEEPENING ON MIXING. I I INCREASED WINDS TO 25-27KT SUSTAINED AS A STARTING POINT TO STAY WITHIN COLLABORATION. THIS WILL LIKELY NEED TO BE INCREASED AS WE GET CLOSER AND GET A BETTER HANDLE ON HOW THESE WINDS WILL PLAY OUT. MONDAY-THURSDAY...NOT A LOT OF AGREEMENT IN HOW THE LARGE SCALE PATTERN EVOLVES BEHIND THE DEPARTING UPPER TROUGH EARLY NEXT WEEK. HOWEVER WITH SOLUTIONS RANGING FROM EITHER RIDGING OVER THE CENTRAL US...TO A W/NW ZONAL PATTERN...DRY CONDITIONS AND MILD TEMPERATURES SHOULD PREVAIL. WITH THIS IN MIND I KEPT THE FORECAST DRY THROUGH THE EXTENDED PERIODS...AND SHOWED A WARMING TREND. THE WEEK STARTS OFF WITH NEAR SEASONAL HIGHS MONDAY IN THE UPPER 50S/NEAR 60...ENDING THE FORECAST PERIOD ON THURSDAY WITH HIGHS 15-20F ABOVE NORMAL IN THE UPPER 70S/NEAR 80. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 537 PM MDT THU APR 12 2012 TRIPLE POINT OF SFC LOW IN PLACE ACROSS EXTREME SOUTHWEST NEBRASKA WITH DRYLINE EXTENDING TO THE SOUTH ALONG THE KANSAS AND COLORADO BORDER. CURRENT TRENDS HAVE HAD STORMS DEVELOPING AND INTENSIFYING AS THEY MOVE TO NORTH OF GLD AND WHILE DRYLINE REMAINS TO THE WEST...THINK THAT TREND WILL CONTINUE. WINDOW FOR POTENTIAL THUNDERSTORM IMPACTS AT GLD WILL LIKELY BE BTNW 00 AND 2Z AND ONCE FRONTAL ZONE SWEEPS OVER AREA CHANCES WILL DECREASE RAPIDLY AFTER THAT. MCK MORE COMPLICATED AS NUMEROUS AVIATION IMPACTS ARE POSSIBLE...WITH IFR CONDITIONS EXPECTED TO PREVAIL...WITH STRONG THUNDERSTORMS POSSIBLE THROUGH 06Z...WITH FIRST AREA OF STORMS LIKELY TO GRAZE AREA TO WEST...WITH COVERAGE INCREASING AS FRONT APPROACHES. ONCE FRONT MOVES THROUGH...VFR CONDITIONS WILL PREVAIL. && .FIRE WEATHER... ISSUED AT 228 PM MDT THU APR 12 2012 LOW RH VALUES BETWEEN 15-20 PERCENT ARE EXPECTED WEST OF A LINE FROM TRENTON NEBRASKA TO LEOTI KANSAS. WHILE GUSTY WINDS ARE EXPECTED TO DEVELOP FRIDAY AFTERNOON...I AM NOT CONFIDENT THAT WE WILL SEE WINDS WITHIN RED FLAG CRITERIA FOR THE NECESSARY 3 HOURS...SO NO RFW IS PLANNED AT THIS POINT. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && UPDATE...JRM SHORT TERM...CJS/DR LONG TERM...DR AVIATION...JRM FIRE WEATHER...DR
Hazardous weather outlook, Apr 12, 3:58 PM CDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 258 PM MDT THU APR 12 2012 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-131315- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 258 PM MDT THU APR 12 2012 /358 PM CDT THU APR 12 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE WEATHER IS EXPECTED ACROSS MOST OF THE TRI-STATE AREA THIS AFTERNOON AND EARLY THIS EVENING. THUNDERSTORMS SHOULD DEVELOP NEAR THE KANSAS AND COLORADO BORDER THIS AFTERNOON AND SPREAD EASTWARD THROUGH THE EVENING. SUPERCELL THUNDERSTORMS ARE POSSIBLE AND WILL BE CAPABLE OF PRODUCING TORNADOES AND VERY LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CRITICAL FIRE CONDITIONS MAY BE POSSIBLE FRIDAY AFTERNOON WEST OF A LINE FROM TRENTON NEBRASKA TO LEOTI KANSAS...WITH LOW RELATIVE HUMIDITIES AND GUSTY WINDS EXPECTED. ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON THROUGH AND SUNDAY. THE THREAT FOR WIDESPREAD SEVERE WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. CJS/DR
In the hours before
Local storm report, Apr 12, 7:34 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
634 PM MDT THU APR 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0634 PM HAIL TRENTON 40.17N 101.01W
04/12/2012 E1.75 INCH HITCHCOCK NE CO-OP OBSERVER
HAIL COVERING THE GROUND.
&&
MENTZERLocal storm report, Apr 12, 7:40 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
640 PM MDT THU APR 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM HAIL TRENTON 40.17N 101.01W
04/12/2012 E1.00 INCH HITCHCOCK NE TRAINED SPOTTER
HAIL IS ELONGATED IN SHAPE.
&&
MENTZERLocal storm report, Apr 12, 7:51 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
651 PM MDT THU APR 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TORNADO 3 NW TRENTON 40.21N 101.05W
04/12/2012 HITCHCOCK NE STORM CHASER
REPORTED AS BRIEF.
&&
MENTZERSpecial weather statement, Apr 12, 8:14 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
714 PM MDT THU APR 12 2012
KSZ001-002-013-130145-
CHEYENNE-RAWLINS-SHERMAN-
814 PM CDT THU APR 12 2012
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS...RAWLINS
COUNTY IN NORTHWEST KANSAS AND CHEYENNE COUNTY IN NORTHWEST KANSAS...
AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING 14 MILES SOUTH OF WHEELER...
MOVING NORTHEAST AT 25 MPH.
QUARTER SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH ARE EXPECTED
WITH THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3982 10128 3958 10133 3957 10136 3957 10139
3955 10139 3935 10185 3972 10181
TIME...MOT...LOC 0114Z 233DEG 21KT 3958 10175
MENTZERSpecial weather statement, Apr 12, 8:51 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
751 PM MDT THU APR 12 2012
KSZ001-002-013-NEZ080-081-130245-
CHEYENNE-HITCHCOCK-RAWLINS-RED WILLOW-SHERMAN-
851 PM CDT THU APR 12 2012
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SHERMAN COUNTY IN NORTHWEST KANSAS...RAWLINS
COUNTY IN NORTHWEST KANSAS...CHEYENNE COUNTY IN NORTHWEST KANSAS...
HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA AND RED WILLOW COUNTY IN
SOUTHWEST NEBRASKA...
AT 848 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PALISADE TO 9 MILES
NORTH OF BEARDSLEY TO 12 MILES SOUTH OF ST. FRANCIS AIRPORT (AWOS)...
MOVING EAST AT 30 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.
&&
LAT...LON 3987 10082 3957 10126 3957 10139 3947 10139
3944 10143 3954 10200 3995 10134 4035 10119
4035 10063
TIME...MOT...LOC 0151Z 281DEG 25KT 4040 10103 3993 10122
3958 10179
LOCKHARTLocal storm report, Apr 12, 9:03 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
803 PM MDT THU APR 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM TSTM WND GST 13 S WHEELER 39.57N 101.71W
04/12/2012 E70 MPH CHEYENNE KS STORM CHASER
ALSO QUARTER SIZED HAIL.
&&
MENTZERThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:15 PM CDT | Severe Thunderstorm Warning | GLD | Hitchcock | 30 min |
| Apr 12, 7:32 PM CDT | Severe Thunderstorm Warning | GLD | Hitchcock, Red Willow | 40 min |
| Apr 12, 7:51 PM CDT | Tornado Warning | GLD | Hitchcock | 24 min |
| Apr 12, 8:00 PM CDT | Severe Thunderstorm Warning | GLD | Dundy, Hitchcock | 46 min |
| Apr 12, 8:51 PM CDT | Special Weather Statement | GLD | Hitchcock | 54 min |
| Apr 12, 9:40 PM CDT | Severe Thunderstorm Warning | GLD | Hitchcock, Red Willow | 50 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.